Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Numerical Mathematics

Editor-in-Chief: Hoppe, Ronald H. W. / Kuznetsov, Yuri

Managing Editor: Olshanskii, Maxim

Editorial Board: Benzi, Michele / Brenner, Susanne C. / Carstensen, Carsten / Dryja, M. / Feistauer, Miloslav / Glowinski, R. / Lazarov, Raytcho / Nataf, Frédéric / Neittaanmaki, P. / Bonito, Andrea / Quarteroni, Alfio / Guzman, Johnny / Rannacher, Rolf / Repin, Sergey I. / Shi, Zhong-ci / Tyrtyshnikov, Eugene E. / Zou, Jun / Simoncini, Valeria / Reusken, Arnold

4 Issues per year

IMPACT FACTOR 2017: 0.951
5-year IMPACT FACTOR: 3.128

CiteScore 2017: 0.96

SCImago Journal Rank (SJR) 2017: 0.494
Source Normalized Impact per Paper (SNIP) 2017: 0.772

Mathematical Citation Quotient (MCQ) 2017: 1.68

See all formats and pricing
More options …
Volume 21, Issue 1


Modeling rational spline for visualization of shaped data

M. Sarfraz / M. Z. Hussain / M. Hussain
Published Online: 2013-03-30 | DOI: https://doi.org/10.1515/jnum-2013-0003


-The presented paper focuses on two objectives, the development of a new curve interpolation scheme and its application towards the visualization of shaped data. AC1 piecewise rational cubic function, with two parameter family, is developed and presented. The affect of parameters on the shape of the model curve is examined mathematically and illustrated graphically. Simple sufficient data dependent constraints are obtained on one family of the parameters to visualize positive, monotone and convex data. However, the other family of parameters can assume any positive values. The problem of visualization of constrained data is also addressed when the data is lying above a straight line and curve is required to lie on the same side of the line. Moreover, the approximation order of the proposed rational cubic function is also investigated and is found to be O(h3i ).

Keywords : spline; visualization; data; shape; error analysis

About the article

Published Online: 2013-03-30

Published in Print: 2013-03-01

Citation Information: Journal of Numerical Mathematics, Volume 21, Issue 1, Pages 63–88, ISSN (Online) 1569-3953, ISSN (Print) 1570-2820, DOI: https://doi.org/10.1515/jnum-2013-0003.

Export Citation

© 2013 by Walter de Gruyter GmbH & Co..Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Muhammad Sarfraz, Shamaila Samreen, and Malik Zawwar Hussain
Alexandria Engineering Journal, 2017
Malik Zawwar Hussain, Farsia Hussain, and Muhammad Sarfraz
Iranian Journal of Science and Technology, Transactions A: Science, 2016
Muhammad Sarfraz, Malik Zawwar Hussain, and Farsia Hussain
Applied Mathematics and Computation, 2015, Volume 265, Page 1126
Malik Zawwar Hussain, Maria Hussain, and Beenish Aqeel
Applied Mathematics and Computation, 2014, Volume 247, Page 442
Yuanpeng Zhu, Xuli Han, and Shengjun Liu
Journal of Applied Mathematics, 2014, Volume 2014, Page 1
Farheen Ibraheem, Maria Hussain, and Malik Zawwar Hussain
The Scientific World Journal, 2014, Volume 2014, Page 1

Comments (0)

Please log in or register to comment.
Log in